MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26924
Medical Device Problem Codes Difficult to Insert (1316); Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent prematurely deployed.A 6x80x130 innova self expanding stent was selected for use for a chronic total occlusion (cto) of the superficial femoral artery (sfa) stenting procedure.The innova delivery system was advanced over a non-bsc guidewire inside a non-bsc sheath to the target lesion.There were difficulties encountered entering the sheath.The physician realized on fluoro that something was not right before the physician attempted deploy the stent.The catheter and stent were removed from the patient and it was noted stent was partially prematurely deployed without expansion.The procedure was completed with another innova stent without any issues.There were no patient complications reported.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9162423
Report Number2134265-2019-12040
Device Sequence Number2346835
Product Code NIP
UDI-Device Identifier08714729874010
UDI-Public08714729874010
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2022
Device Model Number26924
Device Catalogue Number26924
Device Lot Number0023930916
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date10/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR